# SDR AALA202308029544

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A320*
- Aircraft serial: 6618
- Aircraft time: 26,354 hours, 10,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THRU FL 260 WHILE IN THE CLOUDS CREW SMELLED THAT DIRTY SOCK SMELL. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING TASK CARD WITH NO APU LEAKS OR ODORS NOTED. MAINTENANCE REPLACED BOTH HEPA FILTERS PER AMM 21-21-41.
